This question was answered on Fri 03, Jul 2009 11:23am by Dr. Priyanki Shah

I HAVE A HARD SORE SPOT ON THE BOTTOM OF MY FOOT

    
Asked by Unregistered on Fri 03, Jul 2009 10:43am

I HAVE A HARD SORE SPOT ON THE BOTTOM OF MY FOOT

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Priyanki Shah  on Fri 03, Jul 2009 11:23am:

Hard sore spot on bottom of foot can be due to a corn or a callosity ( thick hard skin due to repeated friction) . It can happen because of ill fitting shoes or with injury or improper walking style causing pressure on a particular area. Try to wear properly fitting shoes with a soft sole. Try to find out a cause and if not relieved please consult a doctor. Hope this helps you. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Bob on Mon 10, Jan 2011 11:01am:
Does Medicare pay for treatment of corns by a podiatrist?

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     osteio arthritus     Search for answers     Low creatinine     scab     Search for answers     function     Search for answers     ihavesevereitchinginpubicareawithnovisiblesignsofparasites     Dea     search     1     worried     Search for answers     wilsin tablet     allergic     what is the Tampix 25mg for     For women is rope skipping harmful for the uterus     oneladyfelsexhusbandnothere     i have a milky white substance coming from my nipples what can this mean     PARA     stinging pain under the right rib makes breathing and coughing difficult     Search for answers     chlamydia infection     956IUL     pitti     cartilage     i have a fluttering i my chest and its like my heart is skipping a beat ive had this feeling no stop all day is that ok     can in take cold and flu tablets with phenoxymethylpenicillind     Search for answers     hydrosalpinx     Otherthanpregnancywhatcancauseyour     Search for answers     vitaminsgallbladder     LowMCVandseverebruising     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats